# SDR RAIA2009061500006

- Difficulty date: June 4, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145187
- Aircraft time: 22,195 hours, 20,911 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FLOOR STRIP AT ROW 1 INOPERATIVE.  MAINTENANCE RESTORED THE CONNECTION TO THE LIGHT STRIP.  THE EMERGENCY LIGHTS OPS CHECKED GOOD.
